By Topic

Analytic solutions for double-element shielded magnetoresistive heads

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
S. J. C. Brown ; Sch. of Math. & Stat., Plymouth Univ., UK ; D. T. Wilton ; H. A. Shute ; D. J. Mapps

New analytic solutions are presented for idealized mathematical models of double-element shielded magnetoresistive (MR) magnetic recording heads. Two types of heads are considered, represented by poles of either equal or opposite magnetic potentials, each in the presence of an infinitely permeable underlayer. The solutions for heads without underlayers are special cases of the more general results. Typical field plots and spectral response functions are given and comparisons are made with published approximate solutions

Published in:

IEEE Transactions on Magnetics  (Volume:35 ,  Issue: 5 )